# SDR DALA2023022401406

- Difficulty date: February 20, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N113DX
- Make and model: Airbus A321-211
- Aircraft serial: 10100
- Aircraft time: 5,780 hours, 2,705 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AS AC PULLED OFF RUNWAY AFTER LANDING THE CA AND FO NOTED A BURNING SMELL. IT ONLY LASTED ABOUT 15 SECONDS BUT THEN THE FA'S CALLED SAYING IT SMELLED LIKE BURNING RUBBER AND THERE WAS A HAZE IN THE CABIN. PACKS WERE ON ENG BLEEDS AT THE TIME, SOURCE OF SMOKE NOT OBVIOUS AT TIME. PERHAPS PREVIOUS A/C TIRE SMOKE? PERFORMED INSPECTION PER WORK CARD 0550-2002. RAN BOTH ENGINES AND APU AS PNEUMATIC SOURCES ISOLATED EACH. COULD NOT DUPLICATE ODOR. COORDINATED WITH MCC AND REMOVED AND REPLACED BOTH RECIRCULATION FILTERS PER A321 AMM 21-21. (LP# 9480260)
